Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 97, NWS Memphis, TN

May 27, 20154 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at May 27, 2015, 3:09 PM CDT for 4 counties in Mississippi. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2015, 3:09 PM CDT (20:09 UTC)
Expired
May 27, 2015, 4:00 PM CDT
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lee County, MS, Prentiss County, MS, Tippah County, MS, Union County, MS

The radar

The Columbus AFB radar (KGWX), 81 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 8.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1167 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WUUS54 KMEG 272009
SVRMEG
MSC081-117-139-145-272100-
/O.NEW.KMEG.SV.W.0097.150527T2009Z-150527T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
309 PM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PRENTISS COUNTY IN NORTHEASTERN MISSISSIPPI...
  SOUTHEASTERN TIPPAH COUNTY IN NORTHEASTERN MISSISSIPPI...
  NORTHERN LEE COUNTY IN NORTHEASTERN MISSISSIPPI...
  EASTERN UNION COUNTY IN NORTHEASTERN MISSISSIPPI...

* UNTIL 400 PM CDT

* AT 308 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  KEOWNVILLE...OR 9 MILES EAST OF NEW ALBANY...MOVING NORTHEAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BOONEVILLE...BALDWYN...GUNTOWN...BLAIR...NEW HARMONY...WHEELER...
  KEOWNVILLE...DUMAS...BLUE SPRINGS...BETHANY...JERICHO...LOCUM...
  UNION HILL...REESE...BLACKLAND...FRANKSTOWN...MOLINO...GEEVILLE...
  WALLERVILLE AND BRANYAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A 
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY 
AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A 
STORM SHELTER OR SMALL INTERIOR ROOM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3438 8899 3461 8893 3471 8855 3449 8854
TIME...MOT...LOC 2008Z 242DEG 22KT 3451 8886 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
020 
WWUS54 KMEG 272036
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CDT WED MAY 27 2015

MSC139-145-272046-
/O.CAN.KMEG.SV.W.0097.000000T0000Z-150527T2100Z/
TIPPAH MS-UNION MS-
336 PM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIPPAH AND
EASTERN UNION COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3443 8879 3449 8879 3450 8874 3460 8874
      3460 8872 3467 8872 3471 8855 3449 8854
TIME...MOT...LOC 2036Z 242DEG 22KT 3459 8867 

$$

MSC081-117-272100-
/O.CON.KMEG.SV.W.0097.000000T0000Z-150527T2100Z/
PRENTISS MS-LEE MS-
336 PM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WESTERN PRENTISS AND NORTHERN LEE COUNTIES...

AT 336 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHEELER...OR
NEAR BALDWYN...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BOONEVILLE...BALDWYN...GUNTOWN...BLAIR...WHEELER...BOGGAN BEND...
CORRONA...BETHANY...BLACKLAND...FRANKSTOWN...GRAVES AND GEEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A STORM SHELTER
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3443 8879 3449 8879 3450 8874 3460 8874
      3460 8872 3467 8872 3471 8855 3449 8854
TIME...MOT...LOC 2036Z 242DEG 22KT 3459 8867 

HAIL...1.00IN
WIND...60MPH
 
$$
967 
WWUS54 KMEG 272056
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
356 PM CDT WED MAY 27 2015

MSC081-117-272106-
/O.EXP.KMEG.SV.W.0097.000000T0000Z-150527T2100Z/
PRENTISS MS-LEE MS-
356 PM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PRENTISS AND NORTHERN
LEE COUNTIES WILL EXPIRE AT 400 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3443 8879 3449 8879 3450 8874 3460 8874
      3460 8872 3467 8872 3471 8855 3449 8854
TIME...MOT...LOC 2053Z 242DEG 22KT 3459 8867 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:03 PM CDT, 6 minutes earlier.

Area forecast discussion, May 27, 3:03 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
303 PM CDT WED MAY 27 2015

.DISCUSSION...
WE REMAIN IN A VERY MESSY PATTERN WHEREIN THE SMALLEST OF FEATURES
PLAY BIG ROLES IN THE STRENGTH OF STORMS. THE GOOD NEWS IS THAT
RAIN AND CLOUDS WILL KEEP TEMPERATURES DOWN AND OUR LAWN AND
GARDENS WATERED. HOWEVER IT DOES COME WITH A PRICE...SEE BROOKLAND
ARKANSAS FOR AN EXAMPLE. HEAVY RAIN...UP TO THREE
INCHES...PRODUCED QUITE A BIT OF FLASH FLOODING THERE TODAY.

NOT A LOT IS EXPECTED TO CHANGE SYNOPTICALLY OVER THE NEXT FEW
DAYS. TEMPERATURES SHOULD TREND SLIGHTLY WARMER TOMORROW AND
FRIDAY...BUT OVER THE WEEKEND...A BROAD TROUGH WILL SHIFT OUT OF
THE PLAINS RESULTING IN THICKNESS FALLS...AND COOLING
TEMPERATURES. THE WARMEST DAY SHOULD BE FRIDAY WHEN HIGHS SHOULD
BE SOLIDLY IN THE MIDDLE 80S AREA WIDE. EXPECT LOW TO MIDDLE 80S
EACH DAY FOR THE REMAINDER OF THE FORECAST PERIOD. LOWS WILL BE IN
THE UPPER 60S TO NEAR 70 DEGREES.

AS A WEAK SHORTWAVE RIDGE SHIFTS ACROSS THE MIDSOUTH TOMORROW AND
FRIDAY...THE POTENTIAL FOR WET MICTOBURSTS WILL INCREASE. PW'S
WILL INCREASE TO BETWEEN 1.5 AND 1.75 INCHES SO THE THREAT OF
LOCALIZED FLASH FLOODING WILL ALSO CONTINUE...IF NOT INCREASE.

SATURDAY AND SUNDAY A TROUGH WILL DIG INTO THE SOUTHERN PLAINS
STRENGTHENING THE SOUTHERLY FLOW OVER THE AREA. STORMS SHOULD
BECOME MORE PROGRESSIVE AND SUBTILE DISTURBANCES MOVING THROUGH
THE MEAN FLOW WILL PLAY MAJOR ROLES IN PRECIPITATION EACH
PERIOD...MUCH LIKE WE SAW YESTERDAY AND TODAY.

BOTH THE GFS AND THE ECMWF HAVE A CUTOFF LOW PARKED NEAR OR JUST
WEST OF THE MIDSOUTH MONDAY THROUGH MIDWEEK...IF THIS SCENARIO
PANS OUT...WE MAY NEED TO LOWER TEMPERATURES SLIGHTLY DURING THE
PERIOD...BUT READINGS SHOULD STILL REMAIN NEAR TO SLIGHTLY BELOW
NORMAL.

30

&&

.AVIATION...18Z TAFS

SITES EXPECTED TO SEE PLENTY OF WEATHER THE NEXT 24 HOURS...WITH
CONVECTION INITIALLY AND THEN LOWER CIGS/FOG DEVELOPING TONIGHT.
TUP AND MKL WILL HAVE THE BEST THREAT FOR THUNDER THE NEXT FEW
HOURS...WITH OCCASIONAL IFR/MVFR VSBY. THIS EVENING SKIES WILL
CLEAR ALLOWING FOR STRATUS AND FOG TO DEVELOP. WORST CONDITIONS
EXPECTED AT JBR AND MKL WITH BORDER LINE VLIFR/LIFR CONDITIONS BY
SUNRISE. HOPEFUL THAT CONDITIONS WILL IMPROVE TO MVFR AT ALL
SITES BEFORE THE END OF THIS PERIOD. WINDS WILL BE SOUTHERLY AT
6-10 KTS OUTSIDE OF STORMS...WITH WINDS DIMINISHING OVERNIGHT.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 27, 3:07 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
307 PM CDT WED MAY 27 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-282215-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
307 PM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS
AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS AS THE POTENTIAL
SEVERE THUNDERSTORM THREAT. LOCALIZED HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, May 27, 12:27 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1227 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      BROOKLAND               35.90N 90.58W
05/27/2015                   CRAIGHEAD          AR   BROADCAST MEDIA

            ROADS FLOODED IN AND AROUND BROOKLAND INCLUDING BERNIS
            STREET. MULTIPLE REPORTS OF RAINFALL TOTALS MEASURED
            BETWEEN 2.5 AND 3 INCHES.

&&

JDS
Special weather statement, May 27, 12:37 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1237 PM CDT WED MAY 27 2015

MSZ013-021-022-271830-
CALHOUN MS-YALOBUSHA MS-LAFAYETTE MS-
1237 PM CDT WED MAY 27 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 130 PM CDT FOR...

NORTHWESTERN CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
NORTHEASTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI...

AT 1237 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR VELMA...OR NEAR
WATER VALLEY...MOVING NORTH AT 20 MPH.

PEOPLE IN NORTHWESTERN CALHOUN...NORTHEASTERN YALOBUSHA AND SOUTHERN
LAFAYETTE COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3396 8972 3440 8971 3445 8930 3400 8935
TIME...MOT...LOC 1737Z 180DEG 19KT 3409 8956
Special weather statement, May 27, 1:26 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
126 PM CDT WED MAY 27 2015

ARZ008-017-271900-
RANDOLPH AR-LAWRENCE AR-
126 PM CDT WED MAY 27 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 200 PM CDT FOR...

WESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

AT 126 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER RAVENDEN...OR 14
MILES NORTHWEST OF BLACK ROCK...MOVING EAST AT 5 MPH.

PEOPLE IN WESTERN RANDOLPH AND NORTHWESTERN LAWRENCE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3623 9135 3623 9133 3624 9133 3624 9126
      3633 9126 3633 9128 3637 9128 3638 9129
      3639 9129 3639 9131 3644 9114 3621 9107
      3609 9135
TIME...MOT...LOC 1826Z 255DEG 6KT 3624 9130
Special weather statement, May 27, 2:33 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
233 PM CDT WED MAY 27 2015

ARZ008-017-272015-
RANDOLPH AR-LAWRENCE AR-
233 PM CDT WED MAY 27 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 315 PM CDT FOR...

SOUTHWESTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...

AT 232 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED NEAR ANNIEVILLE...OR 12
MILES WEST OF BLACK ROCK...MOVING EAST AT 20 MPH.

PEOPLE IN SOUTHWESTERN RANDOLPH AND NORTHWESTERN LAWRENCE COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3623 9135 3623 9133 3624 9133 3624 9126
      3626 9126 3628 9092 3602 9110 3602 9135
TIME...MOT...LOC 1932Z 265DEG 16KT 3614 9133
Local storm report, May 27, 2:55 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
255 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TORNADO          WALLERVILLE             34.44N 88.95W
05/27/2015                   UNION              MS   STORM CHASER

            POSSIBLE ROPE TORNADO IN WALLERVILLE MISSISSIPPI. SHED
            DAMAGED.

&&

AJC
Local storm report, May 27, 3:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
300 PM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FUNNEL CLOUD     BOONEVILLE              34.66N 88.57W
05/27/2015                   PRENTISS           MS   911 CALL CENTER

            FUNNEL CLOUD REPORTED NEAR HWY 45 AND COUNTY ROAD 7000.

&&

AJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 10:44 AM CDTSpecial Weather StatementMEGTishomingo31 min
May 27, 11:42 AM CDTSpecial Weather StatementMEGCalhoun, Tallahatchie, Yalobusha48 min
May 27, 12:37 PM CDTSpecial Weather StatementMEGLafayette, Yalobusha53 min
May 27, 1:41 PM CDTFlash Flood WarningMEGCalhoun, Yalobusha3 hr
May 27, 2:44 PM CDTTornado WarningMEGUnion31 min
May 27, 3:13 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe47 min
May 27, 3:45 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe, Prentiss, Tishomingo45 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.